Jump to content

Search the Community

Showing results for tags 'cipramil'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 9 results

  1. Hello! I'm from Russia . I am very happy to have found this site. I do not speak English well, sorry. I have been using cipramil for 3 weeks for heartburn. I am very sorry about that. I lost my sleep. And I finished taking it. I took cipramil from August 19 to September 6, 2020. Since then I have lost sleep and appetite. Tremor appeared. The face is on fire. I go to the toilet several times at night.I cannot live normally with my family. I don't know what to do and when it will end. I took cipramil for only 3 weeks and it has a lot of effects on my body. Help me with advice please, what should
  2. Can the same drugs affect you differently at different times in your life? I have been on Lexapro and Ciprimil at different points in my life and I swore by them. This time around I wasn't so lucky. 2.5 years ago I went onto Lexapro for anxiety and it only made things worse. I was told by doctors to hang in there and changed briefly to Pristiq and back again. Finally after 12 weeks I stabilised and could go back to work. I have been on a rollercoaster ride since then. Ok and stable for perhaps 6-8 weeks and then having to raise my dose when I would be overcome with anxiety out of the b
  3. panic27

    panic27

    Hi, I've recently got a prescription for Lexapro to counter panic attacks, ADD, and mild depression. I am supposed to take 5mg the first four days, then increase to 10mg. Now I've been using it for only two days, and I feel absolutely horrible. Reading all the negative experiences, side effects and withdrawal symptoms on the web, I'm convinced this poison won't help me at all in the long run. Can I stop taking this drug immediately, or do I even have to taper off after only two days on 5mg?
  4. Hi all - new to the forum and very grateful for the members who are walking the path to get off these SSRI. I was always depressed as a child and was prescribed Lexapro in 2003. 2004: Prescribed Cipramil instead of Lexapro after going hypomanic for 6 months, and lamictal to stablise. Got diagnosed with bipolar II... 2014: Came off lamictal with no issues, stablised using a buttload of coconut oil to stablise and a paleo diet. 2004-Dec 2015 - 5mg Cipramil once a day. Noticed that Cipramil stopped working from mid 2015 and decided to stop (only lasted a week) with severe WD symptoms -
  5. I started ADs in 2000 at the age of 25 following a difficult period where I had lost a lot of money while working as a fund manager in the US. I lost my job and faced some possible legal ramifications which never eventuated. Anxiety and general panicky feelings led me to see a shrink who put me on a low dose of what is known mostly as Paxil (Aropax here in Aus where I now live) and said I would "feel better" soon. I stayed on Paxil for about a year but I never felt better, it increased my anxiety and made me very uptight and even caused me to be violent and aggressive at times which is ve
  6. Hi everyone first i like to thank every member of this forum for al their information and Personal story's. Second, excuse me for the incorrect english. It is not my native language. Long story.. and really dont knie where to begin. Had mental problems early in life. Diagnosed depression and ptss. At 18y. Psychiatrist wanted me on ad. IT made me angry, so i left. ANd went on With my life. Age 28. After giving birth to my first child. Thingms went wrong, i got very anxious. Al kinds of crazy thoughts about all things could happen with my baby. After 6 months colours fad
  7. Thank you, now I know why I have developed Raynards disease or suddenly getting very white fingertips every time I touch anything cold or the weather is cold. I usually have excessively hot hands and feet even if I am really cold so I was completely baffled as to why this suddenly started to happen to me. I have been on ciprimil for 20 years and about 4 months ago started to titrate off it it over a three months period. The white fingers started to develop probably about three months ago so I am thinking it must be because of the ciprimil withdrawal.
  8. Hello to everyone and I am so glad I have found this site. I am in the process of trying my hardest to come off Citalopram and would really love some advice on tapering. I am sure it is on this site in different places, I am not being lazy I have been trying to research as much as possible constantly for the last 3 days but I am struggling with concentration and taking things in due to brain fog. A little bit of history. I have been trying to work out how long I have been on antidepressants and I estimate I have been on them consistently since I was 26 I am now 46! yikes. I also th
  9. Hi everyone. I got sick in 1997 with postpartum depression (I'm 40 years old now) and started taking psych meds for the first time in my life (see my signature for what kind of meds and dosis). After being sick for so many years I finally feel strong and confident enough to start a slow taper and I'm so thankful to have found this forum with so much knowledge and heartwarm people! I actually started tapering a little bit before I found this forum so I can see that I have started out a little rough with dosis cuts that have been to high and to quick, but from now on I'm going to do
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy